# SDR SWAA2020031242392

- Difficulty date: February 27, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB INBOARD LOWER HORIZONTAL FLANGE STAB STA 129.50 AT 3 5 INCH FROM FRONT SPAR LT HORIZONTAL STAB         PERFORMED PERMANENT REPAIR ON RIB INBOARD LOWER HORIZONTAL FLANGE STAB STA 129.50 AT 35 INCH FROM SPAR LT HORIZONTAL STAB ASPER SRM B737-700 55-10-09-2R-5 REPAIR 5 FIGURE 203
